# SDR SIMA20150321001

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,701 hours, 33,571 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 315
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RAISING GEAR AFTER TAKEOFF UNUSUAL NOISE, THUNK, THUNK, THUNK ETC & LT GEAR INDICATOR CYCLED BETWEEN UP & IN TRANSIT.  TRANSFERRED TO NRWC 609-DFW-02208.  R & R LT MLG UPLOCK BOX IAW AMM 32-33-10.  OPERATIONS CHECKED GOOD.  PROXIMITY SENSOR PN 8-527-01, SN A6403.
